# SDR RAIA960110

- Difficulty date: January 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 858
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 9005EN38
- Condition: Failed
- Location: Lt Mlg
- Part time: 10,685 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STL - FLT 7372 - LEFT MAIN GEAR INTRANSIT LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  REPLACED UPLOCK SWITCH.  (X)
